MathSciNet Relay Station
MathSciNet bibliographic data
MR1301511 (96b:11117) 11L99 (05C25 11F25 20G05)
Kuang, Jing Hua A natural orthogonal basis of eigenfunctions of the Hecke algebra acting on Cayley graphs. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3615–3622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement